# SDR USAA2011040491326

- Difficulty date: March 16, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 23,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - LEVEL 2 GALVANIC CORROSION ON UPPER MID WEB AT AFT CARGO DOOR CUTOUT AT BS 825, S18R.  REPAIRED UPPER MID WEB AT AFT CARGO DOOR CUTOUT AT BS 825, S18R IAW BOEING DRAWING 65-47956.
